MAUDE Adverse Event Report: ELEKTA SOLUTIONS AB MOSAIQ; ACCELERATOR, LINEAR, MEDICAL

ELEKTA SOLUTIONS AB MOSAIQ; ACCELERATOR, LINEAR, MEDICAL
Model Number MOSAIQ
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer's investigation is on-going and further information will be provided once the investigation has completed.
 
Event or Problem Description
The customer reported that during treatment there was a beam timer error.The bmdm was reset and the modality became unknown.
 
Additional Manufacturer Narrative
The investigation was completed by conducting a thorough evaluation of the product and the reported information.The customer reported that during treatment there was a beam timer error.The bmdm (beam mu dose/display module) was reset and the modality became unknown.It was ascertained from the mosaiq log files that the treatment delivery was interrupted by beam timer errors.At this point 458.2 mus of the prescribed 687.7 mus was delivered.The customer informed that the user reset the bmdm, as they wanted to resume treatment, but the actual modality was not registering.The remaining mus were delivered at the end of the day (last fraction) and there was no mistreatment.The cause of why the actual value was displayed as 'none' for modality on the machine (and showed as 'unknown' in mosaiq as a results of this) whilst the prescribed values were set cannot be established due to the sdd logs no longer being available for investigation from the customer site.The customer has been advised to retain the sdd logs and provide them to elekta if this error reoccurs.

Brand Name
MOSAIQ
Common Device Name
ACCELERATOR, LINEAR, MEDICAL
Manufacturer (Section D)
ELEKTA SOLUTIONS AB
kungstensgatan 18
box 7593
stockholm, SE-10 3 93
SW  SE-103 93
Manufacturer (Section G)
ELEKTA SOLUTIONS AB
400 perimeter center terrace
suite 50
atlanta GA 30346
Manufacturer Contact
cornerstone
london road
crawley, west sussex RH10 -9BL
MDR Report Key16688271
Report Number3015232217-2023-00015
Device Sequence Number7362370
Product Code IYE
UDI-Device Identifier00858164002336
UDI-Public(01)00858164002336(10)2.82.108
Combination Product (Y/N)N
Initial Reporter CountryID
PMA/510(K) Number
K183034
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMOSAIQ
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2023
Supplement Date Received by Manufacturer03/10/2023
Initial Report FDA Received Date04/06/2023
Supplement Report FDA Received Date07/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/02/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown